# SDR A6WA200240012

- Difficulty date: April 28, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 6,103 hours, 5,012 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS SIDE WINDOW SHATTERED IN FLIGHT MAINTENANCE REMOVED AND REPLACED PILOT 'B' SCREEN.  OPERATIONAL AND PRESSURIZATION CHECK GOOD.  (M)
